Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretnaya Matematika, 1999, Volume 11, Issue 3, Pages 91–98
DOI: https://doi.org/10.4213/dm389
(Mi dm389)
 

This article is cited in 3 scientific papers (total in 3 papers)

The law of large numbers for permanents of random stochastic matrices

A. N. Timashev
Full-text PDF (575 kB) Citations (3)
Abstract: We consider the class of all n×n (0,1)-matrices with r ones in each row, 2rn. For a matrix P chosen randomly and equiprobably from this class, we present sufficient conditions under which the law of large numbers for the permanent perP is valid in the triangular array scheme as n and the parameter r=r(n) so that n=o(r). A similar problem is solved for random n×n stochastic matrices whose rows are independent n-dimensional random variables which are identically distributed by the Dirichlet law with parameter ν under the condition that n and the parameter ν=ν(n)>0 varies so that nν2.
Received: 07.05.1998
Bibliographic databases:
UDC: 519.2
Language: Russian
Citation: A. N. Timashev, “The law of large numbers for permanents of random stochastic matrices”, Diskr. Mat., 11:3 (1999), 91–98; Discrete Math. Appl., 9:4 (1999), 375–383
Citation in format AMSBIB
\Bibitem{Tim99}
\by A.~N.~Timashev
\paper The law of large numbers for permanents of random stochastic matrices
\jour Diskr. Mat.
\yr 1999
\vol 11
\issue 3
\pages 91--98
\mathnet{http://mi.mathnet.ru/dm389}
\crossref{https://doi.org/10.4213/dm389}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1739071}
\zmath{https://zbmath.org/?q=an:0965.15006}
\transl
\jour Discrete Math. Appl.
\yr 1999
\vol 9
\issue 4
\pages 375--383
Linking options:
  • https://www.mathnet.ru/eng/dm389
  • https://doi.org/10.4213/dm389
  • https://www.mathnet.ru/eng/dm/v11/i3/p91
  • This publication is cited in the following 3 articles:
    1. A. N. Timashev, “The law of large numbers for permanents of random matrices”, Discrete Math. Appl., 15:5 (2005), 513–526  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. A. A. Levitskaya, “Systems of Random Equations over Finite Algebraic Structures”, Cybern Syst Anal, 41:1 (2005), 67  crossref
    3. A. N. Timashev, “On permanents of random doubly stochastic matrices and on asymptotic estimates for the number of Latin rectangles and Latin squares”, Discrete Math. Appl., 12:5 (2002), 431–452  mathnet  crossref  mathscinet  zmath
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Дискретная математика
    Statistics & downloads:
    Abstract page:331
    Full-text PDF :198
    References:1
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025